| Model Number |
M00658001R0 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a genesys hta control unit was used in a hydrothermal ablation procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the console rebooted without any buttons pressed and error massages press del to run and usb mass storage auto detecting appeared on the screen.The procedure was cancelled due to this event.There were no serious injury nor adverse patient effects reported as a result of this event.